# SDR P9RA20040022

- Difficulty date: June 20, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- Aircraft time: 44,667 hours, 22,125 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Powerpack
- Part number: 59140665573
- Part serial: N1703
- Condition: Malfunctioned
- Location: Rudder
- Part time: 49,240 hours, 23,630 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECENT INTO IAH,  AT 10,000 FEET, 250 KNOTS, LOUD RUMBLE OCCURED WITH SPEED BRAKE STOWED ACCOMPANIED BY SHARP ROLL RIGHT. EMERGENCY DECLARED. LANDED IN IAH UNEVENTFUL.  REMOVED AND REPLACED RUDDER POWER PACK IAW MM 272008. OPS CHECKED GOOD.
